# SDR DALA2025112908732

- Difficulty date: November 28, 2025
- Submitted: November 30, 2025
- Operation: Air carrier
- Aircraft: N829NW
- Make and model: Airbus A330-302
- Aircraft serial: 1721
- Aircraft time: 38,071 hours, 4,870 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

DEPARTED WITH PACK 1 ACM ON MEL. CLIMBING THRU FL180, TURNED ON PACK 1 AND CABIN FILLED WITH SMOKE. RETURNED TO ATL.   FOUND ODOR ORIGINATING FROM APU BLEED DUE TO INTERNAL OIL LEAK. REPLACED APU AND LT PACK ACM. PERFORMED ECS DECONTAMINATION. REPLACED OZONE AND RECIRC FILTERS. OPS CHECK OK WITH NO FURTHER ODORS OR SMOKE. (4268871, 7268871, 7268666)
